Fact -v- Myth
Posted by shutah on January 13, 2011
Two startling extracts from the UK website Medicines.org
Some people who take Seroxat may find that it intensifies depression and suicidal feelings in the early stages of treatment. These people have an increased risk of self-harm or suicide in the early stages of taking Seroxat. As Seroxat starts to work these risks decrease. If you are taking Seroxat, or you care for someone who is taking Seroxat, you need to look out for changes in behaviour that could be linked to self-harm or suicide.
Stopping your Medicine
If your medical team decides that it is best that you do not take this medicine any more, they may advise that you do not stop Seroxat abruptly. This is because, in some instances, stopping Seroxat abruptly can cause withdrawal symptoms or cause your original condition to return. In these instances, reducing the dose of Seroxat gradually over time may reduce the chances of having these problems.
I respectfully suggest that the families and friends of those on this list would prefer to see the drug banned in its entirety and for the full weight of the world’s justice systems to bear down on the manufacturers of all SSRIs.
It is a tragic indictment of our judicial system that no matter how much evidence is presented, nor how many deaths occur, nor how many expert reports are written, the bereaved and grief-stricken of those past, present and God-forbid future victims, will always be striving for justice.